# SDR SWAA2022030846197

- Difficulty date: April 11, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 55,872 hours, 32,689 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#12 SPOILER HAS 1 EACH DISBOND LOCATED 11' FROM INBD EDGE AND 9.25' FROM L/E; MARKED IN RED / REPAIRED 1EA DISBOND ON #12 SPOILER LOCATED 11R FROM INBD EDGE AND 9.25' FROM L/E IAW SRM 51-70-10-2R-0 AND SRM 51-70-10-2R-0. 59198U 4.29.19
